Existentially closed structures and some embedding theorems

M. Shahryari*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

Using the notion of an existentially closed structure, we obtain embedding theorems for groups and Lie algebras. We also prove the existence of certain groups and Lie algebras with prescribed properties.

Original languageEnglish
Pages (from-to)1023-1032
Number of pages10
JournalMathematical Notes
Volume101
Issue number5-6
DOIs
Publication statusPublished - May 1 2017
Externally publishedYes

Keywords

  • algebraic closedness
  • axiom of choice
  • embedding of groups and Lie algebras
  • existential closedness
  • HNN-extension
  • inductive classes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this